# SDR RRXA97152

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 512
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND INNER SKIN GOUGED, AT Y=512 AND BETWEEN LONGERONS 32R AND 33R.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DER APPROVED ENGINEERING SKETCH C44-R21.
